Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 2, 2024, 7:29 PM CST for Dimmit County, Zavala County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 2, 2024, 7:29 PM CST (01:29 UTC)
- Expired
- Feb 2, 2024, 8:07 PM CST
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dimmit County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 103 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 2, 7:32 PM CST | TSTM WND DMG | Asherton, TX | Pictures on social media relayed by broadcast media showing large trees blown over as well as some damage to fences and outdoor structures. Time was estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 2, 5:32 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted.
056
WUUS54 KEWX 030129
SVREWX
TXC127-507-030230-
/O.NEW.KEWX.SV.W.0007.240203T0129Z-240203T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
729 PM CST Fri Feb 2 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Dimmit County in south central Texas...
Southeastern Zavala County in south central Texas...
* Until 830 PM CST.
* At 729 PM CST, a severe thunderstorm was located near Asherton, or
near Carrizo Springs, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Big Wells, Asherton, Brundage, Las Vegas, and Catarina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2859 9986 2877 9942 2875 9941 2864 9941
2864 9939 2840 9940 2835 9975
TIME...MOT...LOC 0129Z 257DEG 29KT 2844 9983
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
537
WWUS54 KEWX 030151
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
751 PM CST Fri Feb 2 2024
TXC127-507-030230-
/O.CON.KEWX.SV.W.0007.000000T0000Z-240203T0230Z/
Dimmit TX-Zavala TX-
751 PM CST Fri Feb 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR NORTHEASTERN DIMMIT AND SOUTHEASTERN ZAVALA COUNTIES...
At 751 PM CST, a severe thunderstorm was located 7 miles southwest of
Big Wells, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Big Wells, Las Vegas, and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2877 9942 2875 9941 2864 9941 2864 9939
2840 9940 2837 9964 2866 9970
TIME...MOT...LOC 0151Z 257DEG 29KT 2848 9963
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM677
WWUS54 KEWX 030207
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
807 PM CST Fri Feb 2 2024
TXC127-507-030216-
/O.CAN.KEWX.SV.W.0007.000000T0000Z-240203T0230Z/
Dimmit TX-Zavala TX-
807 PM CST Fri Feb 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DIMMIT AND
SOUTHEASTERN ZAVALA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2877 9942 2875 9941 2864 9941 2864 9939
2840 9940 2837 9964 2866 9970
TIME...MOT...LOC 0205Z 257DEG 29KT 2851 9949
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 2, 5:43 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 2, 5:43 PM CST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 543 PM CST Fri Feb 2 2024 ...New UPDATE, AVIATION... .UPDATE... Issued at 543 PM CST Fri Feb 2 2024 Severe Thunderstorm Watch 13 has been issued for most of South Central Texas until Midnight CST. Storms have begun to intensify out west and they will track to the east while other storms develop and become strong to severe. && .SHORT TERM... (Tonight through Saturday night) Issued at 150 PM CST Fri Feb 2 2024 Key Messages: - A Pacific cold front pushing into the local area will bring scattered showers and isolated thunderstorms this afternoon and numerous showers and thunderstorms tonight. - There is a Level 2 of 5 risk for severe storms across most of South Central Texas. The primary risk with any severe storms will be large to very large hail. A secondary risk of isolated damaging wind gusts and isolated tornadoes also exists. - There is a Level 1 of 4 risk for excessive rainfall leading to isolated spots of flooding across portions of the Hill Country and along and east of Highway 281 including both Austin and San Antonio metro areas and the coastal plains. - Gusty winds and dry air behind the Pacific cold front will create near-critical to critical fire weather conditions along the Rio Grande Saturday afternoon and early evening. We will monitor closely the situation in case of needing to issue a Fire Weather Product. Light to moderate showers and even a few lightning strikes are affecting parts of the Hill Country, I-35 corridor and the coastal plains as of 130 PM. This activity is going to persist for the rest of this afternoon. Then later this afternoon into the evening, the combination of an upper level trough, a dry line and advancing Pacific cold front bring the potential of the development for strong to severe thunderstorms across all of South Central Texas. Forecast soundings show a capping inversion for most of this afternoon. However, the capping inversion breaks late this afternoon as the dry-line pushes across the Rio Grande. A second round of strong to severe thunderstorms is forecast for mid to late evening into the overnight hours as the Pacific front pushes across the local area. There will be enough instability in place for updrafts to support strong to severe thunderstorms through the period. Main weather hazards are forecast to be large to very large hail, and damaging winds. An isolated tornado or two can't be ruled out as moderate to strong shear is likely to be in place. The first wave of strong to severe storms is likely happening around 6 PM or so along the Rio Grande, 9 PM or so across the Hill Country and I-35 corridor with a pulse of storms developing across the coastal plains around 10 PM. The second around of storms associated with the Pacific front arrives across the Rio Grande between 8 and 9 PM, close to 1 AM along the I-35 corridor and from 2 to 5 AM over the coastal plains. Rainfall amounts are forecast to average 1/4 to 1 inch for most areas, with the exception of the Rio Grande, where less than 1/10 inch to nothing could occur. The HREF is indicating some isolated pockets up to 2 inches could occur. While the relatively quick speed of the system should minimize these higher amounts, antecedent conditions were primed along and east of the I-35 corridor with the heavy rainfall Jan 21-25. Therefore, there is the potential for isolated pockets of flooding through this area if any heavier rainfall amounts set up. Dry and breezy to windy conditions are expected on Saturday across the local area especially over the Rio Grande. A Wind Advisory is in effect from 9 AM to 6 PM Saturday for Val Verde, Edwards and Kinney Counties, as these areas could experience northwest to west winds of 20 to 30 mph and gusts up to 45 MPH. With dry and breezy/windy conditions expected along the Rio Grande on Saturday, and minimum relative humidity values in the teens and 20s, there is a concern for the spread of fires if they do develop. We will monitor the situation closely and issue any fire weather product in the future if needed. Sunny skies are expected for Saturday with highs in the 60s and 70s with clear skies in store for Saturday night and overnight lows between the mid 40s to low 50s. && .LONG TERM... (Sunday through Friday) Issued at 150 PM CST Fri Feb 2 2024 Strong northwesterly winds are expected through Sunday behind the surface low/pacific cold front and the positioning of a strong jet streak aloft as the trough axis pivots to the east. Strongest winds focuses across the western half of the area and across the higher terrain in the Hill Country. Gusts up into the range of 45 to 50 mph will be possible and a Wind Advisory would likely become necessary across much of the region. A High Wind Warning could also become considered for portions of the Rio Grande. In addition to these strong winds, the drier air combined with the mild temperatures will result in low humidity with min RH values falling below 20 percent for areas near the Rio Grande. This same area hasn't received the same rainfall in January as much as the remainder of South-Central Texas has. With the combination of these aspects, critical fire weather conditions will develop across this area and we'll elect to issue a Fire Weather Watch from Sunday morning to Sunday evening across the zones along the Rio Grande. The wind speeds will subside slightly from Sunday night through Monday but stay of moderate to breezy levels. Upper level ridging builds aloft through early to midweek. At the surface, high pressure settles across the region early in the week before sliding to the east. Once the surface high slides east, a south-southeasterly surface flow develops and this does allow for some gradual low-level moisture return. The afternoon highs remain mild to warm, in the 60s and low 70s. Expect for cooler overnight lows early in the week before trending milder and more humid later in the week. Rain is not be expected underneath mostly clear to partly cloudy skies. The next upper level trough establishes across the inter-mountain west late this week and will induce returning southwesterly flow aloft atop South-Central Texas. Additionally, a weak front could advance into the region sometime around late Thursday or into the Friday timeframe. This provides some returning low end rainfall chances across our east-northeastern zones late in the long term forecast period. && .AVIATION... (00Z TAFS) Issued at 542 PM CST Fri Feb 2 2024 Poor flying conditions with IFR/MVFR CIGs/VSBYs in SHRA/TSRA this evening at KDRT and mid evening through the overnight hours at the I-35 sites. Wind gusts to 40 KTs and GR/GS are possible with TSRA. Skies rapidly become VFR after passage of the SHRA/TSRA and prevail through Saturday. At KDRT, northwesterly winds at less than 10 KTs develop this evening, then increase to 15 to 28 KTs with gusts to 40 KTs on Saturday. At the I-35 sites, southeasterly winds 10 to 15 KTs, shift to northwesterly at 5 to 10 KTs early overnight, then increase to westerly at 10 to 20 KTs with a few gusts to 30 KTs on Saturday. && .FIRE WEATHER... Issued at 150 PM CST Fri Feb 2 2024 A strong storm system will push through the area this evening and overnight. This system will bring the return of some strong west to northwest winds to the area and dry air at the surface. On Saturday, winds will be near 15-25 mph for areas along and west of the Highway 281 corridor with the slightly higher wind speeds in Val Verde and Kinney Counties. Humidity values will drop below 20 percent for the Rio Grande Plains as well, and elevated to near critical fire weather conditions will be possible there Saturday afternoon. The more concerning window for fire weather remains Sunday as wind speeds increase above 20 mph for most of the area with some 25 to 35 mph sustained speeds in the Rio Grande Plains and Edwards Plateau. Gusts will be even higher as high as 50 mph. Humidity will fall below 20 percent across much of the Rio Grande Plains and into portions of the Southern Edwards Plateau. Critical fire weather conditions are expected and a Fire Weather Watch has been issued across these areas form Sunday morning to Sunday evening. Farther east, the humidity levels will not be as low and have seen recent wetting rains but do expect some elevated to near critical fire weather to be possible given the breezy winds. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 53 69 48 68 / 100 20 0 0 Austin Bergstrom Intl Airport 54 69 48 69 / 100 20 0 0 New Braunfels Muni Airport 54 71 48 71 / 90 20 0 0 Burnet Muni Airport 50 66 46 65 / 100 0 0 0 Del Rio Intl Airport 51 72 53 74 / 40 0 0 0 Georgetown Muni Airport 52 67 48 66 / 100 10 0 0 Hondo Muni Airport 50 70 51 72 / 90 0 0 0 San Marcos Muni Airport 53 69 46 69 / 90 20 0 0 La Grange - Fayette Regional 58 70 48 67 / 90 50 0 0 San Antonio Intl Airport 53 69 49 70 / 90 10 0 0 Stinson Muni Airport 55 71 50 72 / 90 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM to 6 PM CST Saturday for Edwards-Kinney-Val Verde. && Short-Term...04 Long-Term...Brady Aviation...04
Hazardous weather outlook, Feb 2, 6:37 PM CST, 52 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 637 PM CST Fri Feb 2 2024 TXZ171>173-183>194-202>209-217>225-228-040045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 637 PM CST Fri Feb 2 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Pacific weather system will bring scattered to numerous showers and thunderstorms this evening through the overnight hours. There are levels 1 to 2 of 5 risk for severe storms. The primary risk with any severe storms will be large hail. A secondary risk of isolated damaging wind gusts and isolated tornadoes also exists. There is also a level 1 of 4 risk for excessive rainfall leading to isolated spots of flooding across portions of the Hill Country to along and east of the Interstate 35 corridor. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty west to northwest winds and drier air are expected Saturday into Sunday. A Wind Advisory is in effect for far western areas on Saturday and will likely be expanded farther to the east for Sunday. Gusts up to 40 to 50 mph are possible. Critical fire weather conditions are possible along the Rio Grande Saturday and Sunday. A Fire Weather Watch is in effect for this area. It will likely be upgraded to a Red Flag Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Feb 2, 5:27 PM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
527 PM CST Fri Feb 2 2024
TXZ183-202-030015-
Kinney TX-Val Verde TX-
527 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of northwestern Kinney
and southeastern Val Verde Counties through 615 PM CST
...
At 526 PM CST, Doppler radar was tracking a strong thunderstorm near
Laughlin AFB, or near Del Rio, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Brackettville, Val Verde Park, Standart, Alamo Village,
Cienegas Terrace, Amanda, Laughlin AFB, Fort Clark Springs, and
Escondido Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2963 10065 2962 10053 2931 10031 2917 10077
2920 10077 2923 10080 2924 10079 2926 10081
2928 10087 2931 10089 2933 10094 2935 10095
2935 10097 2936 10099
TIME...MOT...LOC 2326Z 250DEG 30KT 2930 10082
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Feb 2, 5:58 PM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
558 PM CST Fri Feb 2 2024
TXZ218-219-030045-
Frio TX-Zavala TX-
558 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of east central Zavala
and Frio Counties through 645 PM CST
...
At 558 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles west of Divot, or 14 miles northwest of Dilley, moving east at
50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pearsall, North Pearsall, Goldfinch, Derby, Divot, Bluff, Schattel,
Bigfoot, and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2871 9946 2887 9950 2906 9883 2877 9880
2870 9880
TIME...MOT...LOC 2358Z 261DEG 44KT 2878 9938
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMLocal storm report, Feb 2, 6:26 PM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
626 PM CST Fri Feb 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail 5 WNW Fort Clark Spring 29.32N 100.49W
02/02/2024 E0.70 inch Kinney TX Cocorahs
Reporter estimated dime sized hail. Time
estimated via radar.
&&
BGSpecial weather statement, Feb 2, 6:47 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
647 PM CST Fri Feb 2 2024
TXZ217-218-030130-
Maverick TX-Zavala TX-
647 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of east central
Maverick and northwestern Zavala Counties through 730 PM CST
...
At 647 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Chula Vista, or 12 miles east of Eagle Pass,
moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Maverick and northwestern Zavala Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2865 10029 2879 10039 2903 10000 2879 9987
TIME...MOT...LOC 0047Z 239DEG 29KT 2874 10028
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Feb 2, 6:56 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
656 PM CST Fri Feb 2 2024
TXZ202-203-030145-
Uvalde TX-Kinney TX-
656 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of east central Kinney
and southwestern Uvalde Counties through 745 PM CST
...
At 656 PM CST, Doppler radar was tracking a strong thunderstorm over
Cline, or 19 miles west of Uvalde, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cline and Blewett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2921 10017 2931 10017 2941 9990 2916 9989
TIME...MOT...LOC 0056Z 263DEG 13KT 2926 10009
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMLocal storm report, Feb 2, 7:15 PM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
715 PM CST Fri Feb 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Hail Fort Clark Springs 29.31N 100.42W
02/02/2024 E1.25 inch Kinney TX Public
Public video showing hailstones falling,
some of which appear larger than quarters,
at Fort Clark Springs in Brackettville, TX.
Video was relayed by broadcast media. Time
estimated via radar.
&&
BGThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:47 PM CST | Special Weather Statement | EWX | Maverick | 43 min |
| Feb 2, 6:56 PM CST | Special Weather Statement | EWX | Uvalde | 49 min |
| Feb 2, 7:01 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 59 min |
| Feb 2, 7:33 PM CST | Special Weather Statement | EWX | Bandera, Kendall | 42 min |
| Feb 2, 7:48 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Comal, Gillespie, Kendall, Kerr | 42 min |
| Feb 2, 8:16 PM CST | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Guadalupe, Hays, Kendall | 59 min |
| Feb 2, 8:21 PM CST | Special Weather Statement | EWX | Llano | 39 min |
| Feb 2, 8:28 PM CST | Special Weather Statement | EWX | Comal, Guadalupe | 47 min |
| Feb 2, 8:44 PM CST | Special Weather Statement | EWX | Atascosa | 46 min |
| Feb 2, 9:00 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 2, 9:00 PM CST | Special Weather Statement | EWX | Atascosa | 45 min |
| Feb 2, 9:05 PM CST | Special Weather Statement | EWX | Hays | 40 min |
| Feb 2, 9:26 PM CST | Special Weather Statement | EWX | Karnes, Wilson | 49 min |
| Feb 2, 9:48 PM CST | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| Feb 2, 10:10 PM CST | Special Weather Statement | EWX | Dimmit | 50 min |
| Feb 2, 10:13 PM CST | Special Weather Statement | EWX | Gonzales | 47 min |
| Feb 2, 10:34 PM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Feb 2, 10:37 PM CST | Special Weather Statement | EWX | Travis | 23 min |
| Feb 2, 10:52 PM CST | Tornado Warning | EWX | Bastrop, Fayette | 10 min |
| Feb 2, 10:57 PM CST | Special Weather Statement | EWX | Lavaca | 48 min |
| Feb 2, 11:21 PM CST | Special Weather Statement | EWX | Fayette, Lee | 54 min |
| Feb 3, 12:13 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Feb 3, 12:46 AM CST | Special Weather Statement | EWX | Medina | 44 min |
| Feb 3, 1:09 AM CST | Special Weather Statement | EWX | Zavala | 51 min |
| Feb 3, 1:20 AM CST | Special Weather Statement | EWX | Medina | 40 min |
| Feb 3, 1:31 AM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| Feb 3, 1:39 AM CST | Special Weather Statement | EWX | Dimmit, Zavala | 66 min |
| Feb 3, 2:03 AM CST | Special Weather Statement | EWX | Medina | 57 min |
| Feb 3, 2:10 AM CST | Red Flag Warning | EWX | Val Verde | 16 hr |
| Feb 3, 2:29 AM CST | Special Weather Statement | EWX | Atascosa, Frio | 61 min |
| Feb 3, 3:40 AM CST | Areal Flood Advisory | EWX | Atascosa, DeWitt, Gonzales, Karnes, Lavaca, Wilson | 6 hr |
| Feb 3, 12:26 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 25 more | 30 hr |
| Feb 3, 12:28 PM CST | Red Flag Warning | EWX | Dimmit, Kinney, Maverick, Val Verde, Zavala | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.